# SDR SWIA95520

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Engine: Pwa PW118A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sig Cond
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF.  FLIGHT 242 LAX.  TORQUE ON RIGHT ENGINE WENT TO 107 PERCENT AND NP DROPPED TO 17.1 PERCENT ON APPLICATION OF TAKEOFF POWER.  REPLACED RIGHT TORQUE SIGNAL CONDITIONER.  GROUND RUN AND OPS CKS GOOD.  SEE FL 75611 FOR MECH SIGN OFF.
